# SDR AALA202003189009

- Difficulty date: March 17, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 61,243 hours, 24,739 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT NOT GROUNDED: REJECTED TAKEOFF ABOVE 8O KNOTS FOR PREDICTIVE WINDSHEAR ALERT. AW AMM 05-51-07 BRAKE ENERGY CHART-NO SPECIAL PROCEDURE REQ- PERFORMED INSP OF BRAKES WHEELS TIRES AND T/RS AS PRECAUTION. NO DISCREPANCIES NOTED IAW AMM 05-51-07.
